# SDR DALA2023050503522

- Difficulty date: April 10, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 8,706 hours, 4,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA607872-14AD SECTION I ISSUED FOR CORROSION TO RH WING SLAT TRACKS. FOLLOW ON ACTION REQUIRED. ACCOMPLISHED ERA 607872-14AD REV O SECTION I, R/H SLAT TRACK CORROSION BLENDING (TIME LIMITED REPAIR) RII STEP 3 WAS ACCOMPLISHED ON LOG 2714772 N/R 23. (LP# 2713652)
